Results 1 to 2 of 2

Thread: Jumpiness

  1. #1

    Default Jumpiness

    What do you do for that feeling like you could just jump out of your skin. I'm taking Depakote, Seroquel, and Latuda for Epilepsy and Bipolar Disorder. It's a totally new cocktail for me. A month ago, I was on a completely different list of meds. The doc prescribed me Trihexyphenidyl (Tinadazole) last week to help with the jumpiness. Does anyone else have this problem. If it was warmer, I'd go for long walks. As it is now, I'm pacing a lot. Last night, I also took some Melatonin but I don't think it helped much. I layed in bed a couple hours and finally fell asleep. I'm calling it Restless Everything Syndrome. LOL
    Last edited by sandinmyears; 11-22-2014 at 12:36 PM.

  2. #2
    Distinguished Community Member
    Join Date
    Oct 2006
    Location
    S. Indiana
    Posts
    1,022

    Default

    My son was taking Seroquel and is currently triating off of it. He was very jumpy with seroquel and needed to get off of it. He has changed to Quetiapine Fumarate and is doing much better with it. He is much happier and enjoying life more. It has been a while since we have heard him laugh and it is something he can do once again. My son and I both tried Tinadazole for jumpiness and it helped in the short run. My jumpiness seemed to come from taking a generic brand of Cymbalta. Good luck working it out as I know it isn't much fun.
    1979 spinal issues, 1993 lumbar microdisectomy L3-4, 1996 360 3 level lumbar fusion L2-5, 1999 open thoractomy fusion T8-9,
    2002 C3-7 herniations and T4-7 herniations, 2004 total disability, a new limited life

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  


BTC Inc's Disclaimer and Privacy Policy

The material on this site is for information & support purposes only, and is not a substitute for medical advice provided by a licensed health care provider. Always consult your doctor before trying anything that you find online.